Publication Type:

Journal Article

Source:

Computers & Mathematics with Applications, Volume 62, Number 3, p.1350 - 1358 (2011)

URL:

http://www.sciencedirect.com/science/article/pii/S0898122111003890

Keywords:

Fractional calculus; Caputo derivative; Integrodifferential equation; Nonlocal condition; Resolvent operators

Abstract:

In this paper, we prove the existence of solutions of fractional integrodifferential equations by using the resolvent operators and fixed point theorem. An example is given to illustrate the abstract results.

Cite this Research Publication

K. Balachandran and Kiruthika, S., “Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators”, Computers & Mathematics with Applications, vol. 62, pp. 1350 - 1358, 2011.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS